# SDR USAA070576

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 22,097 hours, 22,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 SILL BEAM FWD END ABOVE FRAME 66; CORRODED TASK JA-260-53500.  CUT OUT AREA, FAB'D & INSTALLED FILLER & SPLICE ANGLES PER SRM 53-41-14, DEFECT SIZE:  .5 X .5 INCH.
